# SDR ASAA0873019

- Difficulty date: May 16, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 31,650 hours, 13,881 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 111A11414
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663.75 WING CENTER SECTION REAR SPAR LOWER RIGHT WEB (COMPOSITE PANEL) CRACKED.  WING CENTER SECTION REAR SPAR AT BS 663.75 LOWER RIGHT WEB CRACK REPAIRED IAW B737 700 SRM 51 70 04 REPAIR NR 10.
